# SDR USAAF96035

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cargo Compt Dr
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEX - FLT 1147 - AT FL 260, CREW NOTICED AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  THE CREW DESCENDED TO 10,000 FEET, DEPRESSURIZED THE AIRCRAFT AND DIVERTED TO LEX.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED FUNCTIONAL TEST OF ALL THREE CARGO DOORS PER MAINTENANCE MANUAL 52-70-2.  (M)
